# SDR IPXA2024082176285

- Difficulty date: August 21, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 121,112 hours, 20,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD CREW FOUND CENTERLINE GUIDE AND AIRCRAFT STRUCTURE BROKEN AT STATION 1820-1840 (POSITION 9 AFT LOWER PIT)  OPEN
